MathSciNet Relay Station
MathSciNet bibliographic data
MR1703418 45J05 (34A37 34K05)
Liu, Xinzhi; Guo, Dajun Method of upper and lower solutions for second-order impulsive integro-differential equations in a Banach space. Comput. Math. Appl. 38 (1999), no. 3-4, 213–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement